# SDR CA041008002

- Difficulty date: October 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,182 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Regulator
- Part number: 8944416
- Part serial: P1199
- Condition: Leaking
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE FLIGHT CREW NOTICED FUEL RUNNING OUT OF THE ENGINE COWLING AND DRIPPING FROM THE LT WHEEL WELL.  MAINTENANCE WAS INFORMED AND DISCOVERED THAT THE START FUEL PRESSURE REGULATOR WAS LEAKING FUEL OUT OF THE ELECTRICAL CONNECTOR PORTION OF THE VALVE.  MAINTENANCE REPLACED THE REGULATOR VALVE AND GROUND RUN AND LEAK CHECKS WERE COMPLETED.  THE NATURE OF THIS PROBLEM IS THE SAME AS A THE PROBLEM IDENTIFIED IN SB TPE331-73-026, UNFORTUNATLY THIS VALVE DOES NOT FALL WITHIN THE PN OR SN APPLICABILITY RANGE OF THIS SERVICE BULLETIN.
